# SDR USAA2013011500027

- Difficulty date: December 10, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL  261AG BETWEEN FR64 TO FR66 & BETWEEN -Y765 TO Y765.  REPLACED FLOOR PANEL 261AG IAW A321 SRM 53-02-00 & IRM 9701 REV G.
